A 30-year-old member asked:
Disclaimer

can taking antibiotics and tamiflu (oseltamivir) delay your period if you're sick and coughing?

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
No: No it cannot.
Answered on Mar 25, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Charles Turck
16 years experience Pharmacology
No, not likely: Tamiflu (oseltamivir) is not a known cause for delaying periods. A delay in your cycle may be due to many issues, some related to flu, including emoti ... Read More
A male asked:
Dr. Deborah Ungerleider
35 years experience Pediatrics
Cough and mucous: doesn't mean you have a bacterial infection, which is the only reason to take an antibiotic. If your doctor has seen you and is recommending an antibi ... Read More
A 37-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Yes: The anti-viral Tamiflu is often added to such a treatment plan and should work with the listed meds. However, it has its best effect when it is added ... Read More
A 38-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
No: Its not likely the tamiflu, (oseltamivir) perhaps the stress of the flu, if u were really i'll could have done it, pregnancy or irregular ovulation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month